Research

Items by Freitag, Melina A

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2014 | 2013 | 2011 | 2010 | 2009 | 2008 | 2007 | 2005
Number of items: 20.

2014

Freitag, M. A., Spence, A. and Van Dooren, P., 2014. Calculating the $H_{\infty}$-norm Using the Implicit Determinant Method. SIAM Journal On Matrix Analysis and Applications (SIMAX), 35 (2), pp. 619-635.

2013

Freitag, M. A., Nichols, N. K. and Budd, C. J., 2013. Resolution of sharp fronts in the presence of model error in variational data assimilation. Quarterly Journal of the Royal Meteorological Society, 139 (672), pp. 742-757.

Almond, D. P., Budd, C. J., Freitag, M. A., Hunt, G. W., McCullen, N. J. and Smith, N. D., 2013. The origin of power-law emergent scaling in large binary networks. Physica A: Statistical Mechanics and its Applications, 392 (4), pp. 1004-1027.

Freitag, M. A. and Spence, A., 2013. Forthcoming. A new approach for calculating the real stability radius. BIT Numerical Mathematics

Freitag, M. A. and Potthast, R. W. E., 2013. Synergy of inverse problems and data assimilation techniques. In: Cullen, M., Freitag, M. A., Kindermann, S. and Scheichl, R., eds. Large Scale Inverse Problems. Berlin: Walter de Gruyter. (Radon Series on Computational and Applied Mathematics; 13)

Akinola, R. O., Freitag, M. A. and Spence, A., 2013. The calculation of the distance to a nearby defective matrix. Numerical Linear Algebra with Applications, 21 (3), pp. 403-414.

Akinola, R. O., Freitag, M. A. and Spence, A., 2013. The computation of Jordan blocks in parameter-dependent matrices. IMA Journal of Numerical Analysis, n/a, n/a.

2011

Freitag, M. A. and Spence, A., 2011. A Newton-based method for the calculation of the distance to instability. Linear Algebra and its Applications, 435 (12), pp. 3189-3205.

Budd, C., Freitag, M. A. and Nichols, N. K., 2011. Regularization techniques for ill-posed inverse problems in data assimilation. Computers and Fluids, 46 (1), pp. 168-173.

2010

Freitag, M. A., Nichols, N. K. and Budd, C. J., 2010. L1-regularisation for ill-posed problems in variational data assimilation. PAMM - Proceedings in Applied Mathematics and Mechanics, 10 (1), 665 -668.

Freitag, M. A. and Spence, A., 2010. Shift-invert Arnoldi's method with preconditioned iterative solves. SIAM Journal On Matrix Analysis and Applications (SIMAX), 31 (3), pp. 942-969.

2009

Freitag, M. and Spence, A., 2009. The calculation of the distance to instability by the computation of a Jordan block. In: Linear and Nonlinear Eigenproblems for PDEs. Zurich: European Mathematical Society, pp. 274-275. (Oberwolfach Reports; 37/2009)

2008

Freitag, M. A., 2008. The Impact of Multiplication Operators on the Ill-Posedness of Inverse Problems. Germany: VDM Verlag.

Freitag, M. A. and Spence, A., 2008. Rayleigh quotient iteration and simplified Jacobi-Davidson method with preconditioned iterative solves. Linear Algebra and its Applications, 428 (8-9), pp. 2049-2060.

Freitag, M. A. and Spence, A., 2008. A tuned preconditioner for inexact inverse iteration applied to Hermitian eigenvalue problems. IMA Journal of Numerical Analysis, 28 (3), pp. 522-551.

2007

Freitag, M. and Spence, A., 2007. Convergence of inexact inverse iteration with application to preconditioned iterative solves. BIT Numerical Mathematics, 47 (1), pp. 27-44.

Freitag, M. and Spence, A., 2007. Convergence theory for inexact inverse iteration applied to the generalised nonsymmetric eigenproblem. Electronic Transactions on Numerical Analysis, 28, pp. 40-67.

Freitag, M., 2007. Inner-outer Iterative Methods for Eigenvalue Problems - Convergence and Preconditioning. Thesis (Doctor of Philosophy (PhD)). University of Bath.

Freitag, M. A. and Morton, K. W., 2007. The Preissmann box scheme and its modification for transcritical flows. International Journal for Numerical Methods in Engineering, 70 (7), pp. 791-811.

2005

Freitag, M. A. and Hofmann, B., 2005. Analytical and numerical studies on the influence of multiplication operators for the ill-posedness of inverse problems. Journal of Inverse and Ill-posed Problems, 13 (2), pp. 123-148.

This list was generated on Mon Jul 28 10:40:44 2014 IST.